Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Diabetic, raised heart beat, BP after body massage. Took Telma, having chest pain, itching. Side effects ?

I am using diabetic tablets daily and my reading is in control.In the last week continuously I had gone for body massage with oil to reduce my obesity . Afterthat every day night my heart beat is suddenly raising and my B.P. is raising from 139/90 to 159/100. three days back i went to a doctor and he wrote TELMA H 40 tablets. Since three days i am using it . After taking that pill iam getting pain in heart and itching in left hand fingers end.please suggest me whether i have to use it or how i know that i have B.P. and which tablet can be suited to my body.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic,
Hypertension is defined blood pressure level above 140/90 mmHg, so in your case you have elevated , but if you checked your BP once , two times you can’t confirm that you have high blood pressure. At this stage I would advice you in future to maintain healthy diet and healthy lifestyle ( limitation of salt, fatty food, spicy food, coffee, caffeine drinks, black tea, alcohol, smoking, stress, insomnia, etc. ) and try to get BP machine and start monitor your BP in both arms in supine and sitting position every morning after night rest at same time for five days consecutively and record data. If BP in one arm is much higher , then the higher value is used.. Obtain your data and make an appointment with your Doctor to clarify details and further management. Also mention him about your symptoms of heart pain and itching in left fingers- these are signs of angina pectoris and need detailed evaluation with ECG test, blood work.
I wish you good luck and speedy recovery,
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.
Best Regards,
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor